A 31-year-old female asked:
my son is 1 and has been on zantac (ranitidine) for about 10 months and now is showing a high ferratin level ? can zanta cause this to happen ?
1 doctor answer
Dr. Susumu Inoue answered
53 years experience Pediatric Hematology and Oncology
No: Zantac (ranitidine) does not cause high ferritin. I assume that your son has been on zantac (ranitidine) for gerd. Gerd does not cause high ferritin either. Ferritin does go up with infections or inflammations. It goes down when they subside. Ask your pediatrician reasons for testing serum ferritin, because it is not something we do routinely. If it is very abnormal, then you need the doctor anyway..
Answered on Sep 28, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!